IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
On the centralizers in the Weyl algebra
Autor/es:
JORGE A. GUCCIONE; JUAN J. GUCCIONE; CHRISTIAN VALQUI
Revista:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Editorial:
AMER MATHEMATICAL SOC
Referencias:
Lugar: Providence; Año: 2012 vol. 140 p. 1233 - 1233
ISSN:
0002-9939
Resumen:
Let P,Q be elements of the Weyl algebra W. We prove that if Q,P] = 1, then the centralizer of P is the polynomial algebra k[P].